# SDR DALA2023072105919

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE OF FRAME STA 927 BTW L29R TO L27L AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00166: CORROSION LEVEL 2. ANGLE OF FRAME STA 927 BTW L29R TO L27L WAS FABRICATED PER DWG 9915524 REV M. NEW ANGLE OF FRAME STA 927, STRAP STA 908 STR 28RH AND 29RH, STRAP STA 927 STR 29RH, SPLICE LH STA 927 BTW STR 26-27, SPLICE RH STA 927 BTW STR 26-27, INTERCOSTAL STR 28 RH BTW STA 908-927 AND INTERCOSTAL STR 29 RH BTW STA 908-927 MUST BE INSTALLED UNDER NRC 00560. (LP #2874273)
